DrugInformer Search

Losartan Potassium Related Weight Increased

Official FDA Reports784
Social Media Events44
Active Ingredients
  • Losartan Potassium
Additional Terms for Weight Increased
  • Weight Gain
  • Gained 30 Pounds
  • Gained 20 Lbs
  • Gained 9lbs
  • Weightgain
Show more

  This report is for all products sharing this active ingredient. For more details, please use our Workbench for research on individual brands like Cozaar.


Explanation

The quarterly trend chart illustrates changing levels of adverse events over time. Results from both the FDA Adverse Event Database (AERS) and adverse events extracted from social media by Druginformer are plotted side-by-side for easy comparison.


List of Possible Side Effects Reported

Report Date Dosage Indication Outcome Country Gender Age Weight (lbs)

* DrugInformer calculates alarm using a proprietary algorithm. Alarm should not be taken as an ofiicial signal from the FDA or other regulatory entity.


Social Media Comments From Around the Web

The following are comments from users that experienced side effects while taking Milnacipran Hydrochloride

Cozaar

Side Effects: Fatigue, weight gain , itchy rash, makes me want to sleep all day.

Doesn't really decrease bp


Source:" COZAAR: Side effects, ratings, and pat...

View full report on drug related weight increased

Did the author experience weight increased while taking cozaar?

What is this?

Cozaar

I've been taking Cozaar (aka Losartan) for over 10 years both 25mg and 50mg. A few years ago, I switched to a generic brand but developed dry cough problems immediately. I returned to the Cozaar bran...


Source:" comments/losartan/for-hypertension.htm...

View full report on drug related weight increased

Did the author experience weight increased while taking cozaar?

What is this?

Cozaar

Side Effects: Bloating, gas, phlegm unable to cough up since on ramipril, weight gain that will not go away with exercise, sore on tongue

I'm going to go off of Cozaar for awhile to see if ...


Source:" COZAAR: Side effects, ratings, and pat...

View full report on drug related weight increased

Did the author experience weight increased while taking cozaar?

What is this?

Tell us about your Experience with Losartan Potassium Related Weight Increased

Thank you for sharing your experience with us!

Share Your Experience

Druginformer Identified Side Effects: Fatigue, Pruritus, Rash, Somnolence, Weight increased

Posted By Anonymous in askapatient.com on July 1, 2015 @ 12:00 am

Side Effects: Fatigue, weight gain, itchy rash, makes me want to sleep all day. Doesn't really decrease bp

Druginformer Identified Side Effects: Arthralgia, Cough, Weight increased

Posted By Anonymous in drugs.com on February 12, 2014 @ 12:00 am

... weight gain problem mentioned here but it too has been a struggle as well. I do take several medicines including Lipitor 40 mg. I've found taking CoQ10 200 mg helps with joint pain, which I believe ...

Druginformer Identified Side Effects: Weight increased, Abdominal distension, Cough, Tenderness

Posted By Anonymous in askapatient.com on November 11, 2013 @ 12:00 am

Side Effects: Bloating, gas, phlegm unable to cough up since on ramipril, weight gain that will not go away with exercise, sore on tongue I'm going to go off of Cozaar for awhile to see if ...

Druginformer Identified Side Effects: Back pain, Lethargy, Hypersensitivity, Back disorder, Depression, Disturbance in attention, Gait disturbance, Weight increased

Posted By muppetthepuppet in fdb.rxlist.com on August 25, 2013 @ 12:00 am

... which worked great for me. But I became allergic to the dye they color it with so had to stop. So I've taken Losartan (generic Cozaar) for about a year and a half. Had severe back pain. Got to whe...

Druginformer Identified Side Effects: Headache, Fatigue, Dizziness, Thirst, Abdominal distension, Heart rate increased, Vision blurred, Weight increased

Posted By Anonymous in drugs.com on August 22, 2013 @ 12:00 am

... a month, but I had, and still have, side effects immediately after taking it. I feel dizzy, warmer than usual, thirsty, bloated, tired, have rapid heartbeat with 'thumps', headaches, and have blurry v...

Druginformer Identified Side Effects: Arthralgia, Malaise, Nausea, Tinnitus, Palpitations, Alopecia, Anxiety, Proteinuria, Heart rate, Blood pressure decreased, Depression, Discomfort, Hypertension, Influenza like illness, Renal disorder, Weight increased, Decreased appetite

Posted By cjraines in fdb.rxlist.com on August 12, 2013 @ 12:00 am

... each morning (goes down after I've been up for a while)and I have felt very ill to include pounding heart, malaise, nausea, no appetite, depression, anxiety, flu-like body aches especially in my legs,...

Druginformer Identified Side Effects: Accidental poisoning, Oedema, Swelling, Weight increased

Posted By kay in fdb.rxlist.com on July 27, 2013 @ 12:00 am

After several years on this family of meds went toxic. Swelled up, pitting edema of my face. Blood pressure went to triple digits. Gained 40# felt like I was full of poison. Off now using clonidine a...

Druginformer Identified Side Effects: Pruritus, Rash, Weight increased

Posted By Anonymous in fdb.rxlist.com on July 5, 2013 @ 12:00 am

I was prescribed this medication four months ago. It has been effective in lowering my blood pressure but I have gained a bit of weight and have developed an itchy and unsightly rash on my lower legs...

Druginformer Identified Side Effects: Weight increased, Myalgia, Muscle spasms, Pain in extremity, Somnolence

Posted By julie in fdb.rxlist.com on May 1, 2013 @ 12:00 am

I am getting leg muscle pains every night while sleeping, cramping in feet, feel heaviness legs, also pain in legs at calves and riding up into the thighs, tiredness

Druginformer Identified Side Effects: Pain, Oedema, Somnolence, Tendonitis, Weight increased

Posted By Anonymous in askapatient.com on April 7, 2013 @ 12:00 am

... 25 mg. to 50 mg. I developed excruciating patellar tendonitis in both knees. Upping the dose was the only variable , so I cut back to 25 mg. and after 5 weeks the pain is completely gone. E...



* Warning: The facts and figures contained in these reports are accurate to the best of our capability; however, our metrics are only meant to augment your medical knowledge, and should never be used as the sole basis for selecting a new medication. As with any medical decision, be sure to work with your doctor to ensure the best choices are made for your condition.

* About FAERS: The FDA Adverse Event Reporting System (FAERS) is used by FDA for activities such as looking for new safety concerns that might be related to a marketed product, evaluating a manufacturer's compliance to reporting regulations and responding to outside requests for information. Reporting of adverse events is a voluntary process, and not every report is sent to FDA and entered into FAERS. The FAERS database may contain duplicate reports, the report quality is variable, and many factors may influence reporting (e.g., media attention, length of time a drug is marketed, market share). For these reasons, FAERS case reports cannot be used to calculate incidence or estimates of risk for a particular product or compare risks between products.